ON THE EXISTENCE OF PERIODIC SOLUTIONS FOR LIENARD SYSTEMS

WEIYUE  DING 

Acta Mathematica Sinica, Chinese Series ›› 1982, Vol. 25 ›› Issue (5) : 626-632.

Acta Mathematica Sinica, Chinese Series ›› 1982, Vol. 25 ›› Issue (5) : 626-632. DOI: 10.12386/A1982sxxb0061
论文

ON THE EXISTENCE OF PERIODIC SOLUTIONS FOR LIENARD SYSTEMS

  • WEIYUE  DING 
Author information +
History +

Cite this article

Download Citations
WEIYUE  DING . ON THE EXISTENCE OF PERIODIC SOLUTIONS FOR LIENARD SYSTEMS. Acta Mathematica Sinica, Chinese Series, 1982, 25(5): 626-632 https://doi.org/10.12386/A1982sxxb0061

113

Accesses

0

Citation

Detail

Sections
Recommended

/